Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 186, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at Aug 8, 2012, 7:49 PM EDT for Beaver County, Pennsylvania; Columbiana County, Ohio. It was in force for 26 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 8, 2012, 7:49 PM EDT (23:49 UTC)
- Expired
- Aug 8, 2012, 8:15 PM EDT
- In force
- 26 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
Counties Columbiana County, OH, Beaver County, PA
The radar
The Pittsburgh radar (KPBZ), 33 km from the middle of the area, began a volume at 23:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 8, 8:00 PM EDT | TSTM WND DMG | East Palestine, OH | MULTIPLE TREES DOWN...POWER OUTAGES |
| Aug 8, 8:05 PM EDT | TSTM WND DMG | 2 S East Palestine, OH | MULTIPLE TREES DOWN...POWER OUTAGES IN NEGLEY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 11.8 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1688 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
999 WUUS51 KPBZ 082349 SVRPBZ OHC029-PAC007-090015- /O.NEW.KPBZ.SV.W.0186.120808T2349Z-120809T0015Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PITTSBURGH PA 749 PM EDT WED AUG 8 2012 THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EAST CENTRAL COLUMBIANA COUNTY IN EAST CENTRAL OHIO... WESTERN BEAVER COUNTY IN WESTERN PENNSYLVANIA... * UNTIL 815 PM EDT * AT 746 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR EAST PALESTINE...MOVING EAST AT 25 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO EAST PALESTINE... BLACKHAWK... SHIPPINGPORT... THIS WILL IMPACT THE FOLLOWING HIGHWAY... I-376 BETWEEN MILE MARKERS 33 AND 35. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WIND...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS A KILLER. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772. && LAT...LON 4079 8038 4056 8034 4079 8066 4086 8060 TIME...MOT...LOC 2349Z 282DEG 22KT 4080 8057 $$ 15
2 follow-up statements
688 WWUS51 KPBZ 082359 SVSPBZ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 759 PM EDT WED AUG 8 2012 OHC029-PAC007-090015- /O.CON.KPBZ.SV.W.0186.000000T0000Z-120809T0015Z/ COLUMBIANA OH-BEAVER PA- 759 PM EDT WED AUG 8 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT FOR BEAVER AND COLUMBIANA COUNTIES... AT 755 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR EAST PALESTINE... MOVING SOUTHEAST AT 25 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO EAST PALESTINE... BLACKHAWK... SHIPPINGPORT... THIS WILL IMPACT THE FOLLOWING HIGHWAY... I-376 BETWEEN MILE MARKERS 33 AND 36. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772. LAT...LON 4079 8038 4056 8034 4079 8066 4086 8060 TIME...MOT...LOC 2359Z 301DEG 21KT 4076 8051 $$ 15
019 WWUS51 KPBZ 090010 SVSPBZ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 810 PM EDT WED AUG 8 2012 OHC029-PAC007-090020- /O.EXP.KPBZ.SV.W.0186.000000T0000Z-120809T0015Z/ COLUMBIANA OH-BEAVER PA- 810 PM EDT WED AUG 8 2012 ...THE SEVERE THUNDERSTORM WARNING FOR BEAVER AND COLUMBIANA COUNTIES EXPIRES AT 815 PM EDT... THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS AND WILL BE ALLOWED TO EXPIRE. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772. LAT...LON 4079 8038 4056 8034 4079 8066 4086 8060 TIME...MOT...LOC 0010Z 301DEG 21KT 4073 8044 $$ 15
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 2:50 PM EDT, 4 hours 59 minutes earlier.
Area forecast discussion, Aug 8, 2:50 PM EDT, 4 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 250 PM EDT WED AUG 8 2012 .SYNOPSIS... INCREASING HUMIDITY, PLUS A CANADIAN COLD FRONT MOVING SOUTHWARD TOWARD LAKE ERIE, MAY SPARK SCATTERED THUNDERSTORMS THIS AFTERNOON AND EVENING AND AGAIN LATE THURSDAY ACROSS THE UPPER OHIO VALLEY. LOW PRESSURE, COMING EAST FROM MINNESOTA, WILL JOIN THE COLD FRONT AND BRING MORE NUMEROUS SHOWERS AND THUNDERSTORMS FRIDAY. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... RECENT RADAR DATA NOW SHOWS A BAND OF SCATTERED THUNDERSTORMS DEVELOPING ALONG THE LAKE ERIE BREEZE FRONT. WITH SURFACE DEW POINTS HAVING INCREASED INTO THE 60 TO 65 RANGE ACROSS NORTHERN OHIO AND THE PENNSYLVANIA I-80 CORRIDOR, EXPECT THESE STORMS TO EXPAND IN COVERAGE AND MOVE SOUTHEASTWARD INTO EAST CENTRAL OHIO AND WEST CENTRAL PENNSYLVANIA BEFORE 6 PM, A SCENARIO PREDICTED BY RECENT HRRR MODEL OUTPUT. STORM INTENSITY WILL NEED MONITORED AS SPC CONTINUES TO PROJECT SOME SEVERE POTENTIAL. SREF MODEL OUTPUT SUPPORTS THIS IDEA AS IT SHOWS INSTABILITY CAN PEAK ABOVE 1500 J/KG AND VERTICAL WIND SHEAR MAY REACH 30 KTS. FORECASTED HIGH TEMPERATURES IN THE 85 TO 90 RANGE, BUT SUCH HIGHS COULD BE REDUCED IF THUNDERSTORMS PASS THROUGH AN AREA PRIOR TO 5 PM. AFTER DARK, NOCTURNAL COOLING WILL DISSIPATE CONVECTIVE INSTABILITY. PATCHY RIVER VALLEY FOG CAN AGAIN DEVELOP AS IT HAS ON PREVIOUS NIGHTS, AN IDEA SUPPORTED BY RECENT GFS LAMP OUTPUT. FORECASTED LOW TEMPERATURES USING A BLEND OF RECENT NAM AND GFS MOS. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/... RECENT SREF MODEL OUTPUT, WITH DETAILS FROM THE NAM, SHOW THE COLD FRONT WILL BECOME STALLED, IN A WEST TO EAST ORIENTATION, ACROSS THE UPPER OHIO VALLEY THURSDAY. EXPECT BANDS OF SCATTERED THUNDERSTORMS TO DEVELOP DAYTIME THURSDAY, DUE TO LOW LEVEL CONVERGENCE IN ADVANCE OF A LOW PRESSURE CENTER COMING EAST FROM MINNESOTA AND IOWA. SPC HAS MAINTAINED A SLIGHT RISK OF SEVERE THUNDERSTORMS THURSDAY AFTERNOON INTO EARLY FRIDAY, WHICH IS SUPPORTED BY SREF MODEL OUTPUT PROJECTIONS OF INSTABILITY, CAPE 2000+ J/KG, AND VERTICAL WIND SHEAR, EFFECTIVE BULK SHEAR 25 KTS. EXPECT SHOWERS AND THUNDERSTORMS TO BE LIKELY FRIDAY DAYTIME AND EARLY EVENING WITH THE NORTHEAST PASSAGE OF THE DEEPENING LOW PRESSURE CENTER. CONCUR WITH HPC THAT WIDESPREAD RAIN AMOUNTS CAN EXCEED 0.50 INCHES, IF NOT 1 INCH. AS THE LOW PRESSURE CENTER MOVES NORTHWARD PAST LAKE ERIE LATE FRIDAY NIGHT AND DAYTIME SATURDAY, EXPECT WRAP-AROUND SHOWERS TO DECREASE IN COVERAGE. DUE TO THE PROSPECTS FOR SHOWERS AND ACCOMPANYING CLOUDINESS, CONCURRED WITH GFS AND NAM MOS IN FORECASTING HIGHS THURSDAY NOT AS WARM AS WEDNESDAY AND THEN COOLER THAN NORMAL FRIDAY. CLOUDS AT NIGHT AND HUMID CONDITIONS WILL KEEP LOWS WARMER THAN NORMAL THURSDAY NIGHT. LOWS FRIDAY NIGHT AND HIGHS SATURDAY CAN BE SLIGHTLY COOLER THAN NORMAL DUE TO COOLER AIR ALOFT. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... WRAPAROUND PRECIPITATION SHOULD BE SHIFTING TO THE NORTHEAST BY SATURDAY NIGHT...AND HAVE REMOVED PRECIPITATION AFTER MIDNIGHT. 00Z GFS SEEMS TO BE AN OUTLIER IN SHOWING DIURNAL PRECIPITATION FOR NEXT WEEK. OTHER MODEL CONSENSUS KEEPS HIGH PRESSURE THROUGH THE PERIOD...AND HAVE STUCK WITH THIS DRY DEPICTION. SUNDAY AND MONDAY SHOULD CONTINUE THE TREND OF SLIGHTLY BELOW NORMAL TEMPERATURES, WITH A SLIGHT RISE IN HIGHS ON TUESDAY AND WEDNESDAY. && .AVIATION /19Z WEDNESDAY THROUGH MONDAY/... WEAK FRONT WILL APPROACH THE REGION AND BECOME STATIONARY OVERNIGHT. THE FRONT OR A LAKE BREEZE BOUNDARY OFF LAKE ERIE COULD SPAWN SOME SCATTERED SHOWERS/THUNDERSTORMS DURING THE AFTERNOON AND EARLY EVENING HOURS. CONFIDENCE IS STILL NOT HIGH ENOUGH IN ANY SINGLE LOCATION TO BE SPECIFIC ABOUT TAF MENTION. OVERNIGHT...ALL GUIDANCE SUGGESTS A DROP TO AT LEAST MVFR VISIBILITY...IF NOT LOWER. ALTHOUGH WINDS SHOULD DROP TO 2-3 KTS OVERNIGHT...THINK THAT THE POSSIBILITY FOR FOG WILL BE DEPENDENT ON WHERE SHOWERS OCCUR DURING THE AFTERNOON. FOR NOW...WILL ADD MVFR VISIBILITIES AND ALLOW LATER TAF ISSUANCES TO DECIDE IF IFR VISIBILITIES ARE REQUIRED IN FORECAST. MID LEVEL CLOUDS WILL MOVE IN ON THURSDAY...WITH SCATTERED SHOWERS/STORMS EXPECTED BY THE AFTERNOON AGAIN. .OUTLOOK...THURSDAY NIGHT THROUGH MONDAY... RESTRICTIONS CAN BE EXPECTED IN WIDESPREAD SHOWERS AND THUNDERSTORMS FRIDAY AND FRIDAY NIGHT...WITH MORE ISOLATED COVERAGE EXPECTED SATURDAY AND SATURDAY NIGHT. SUNDAY SHOULD SEE A RETURN TO VFR CONDITIONS. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. &&
Hazardous weather outlook, Aug 8, 11:43 AM EDT, 8 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 1143 AM EDT WED AUG 8 2012 MDZ001-OHZ050-059-069-PAZ009-014>016-020>023-029-031-073>076- WVZ001>004-012-021>023-041-091545- GARRETT-JEFFERSON OH-BELMONT-MONROE-FOREST-BUTLER-CLARION- JEFFERSON PA-BEAVER-ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-GREENE- WESTMORELAND-WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-HANCOCK- BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-PRESTON-TUCKER- 1143 AM EDT WED AUG 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SLIGHT RISK FOR SEVERE THUNDERSTORMS THURSDAY. THE MAIN SEVERE THREAT WILL BE DAMAGING WIND AND LARGE HAIL. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. OHZ039>041-048-049-057-058-068-PAZ007-008-013-091545- TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-MUSKINGUM-GUERNSEY- NOBLE-MERCER-VENANGO-LAWRENCE- 1143 AM EDT WED AUG 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA AND WEST CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW THROUGH EARLY EVENING, AS ISOLATED THUNDERSTORMS WITH GUSTY WIND AND HAIL CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SLIGHT RISK FOR SEVERE THUNDERSTORMS THURSDAY. THE MAIN SEVERE THREAT WILL BE DAMAGING WIND AND LARGE HAIL. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Aug 8, 4:14 PM EDT, 3 hours 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 414 PM EDT WED AUG 8 2012 OHZ039-049-082045- HARRISON OH-TUSCARAWAS OH- 414 PM EDT WED AUG 8 2012 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL HARRISON AND EXTREME SOUTHEASTERN TUSCARAWAS COUNTIES... AT 410 PM EDT...A STRONG THUNDERSTORM WAS LOCATED TIPPECANOE...MOVING EAST AT 20 MPH. WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS STORM. SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE... TIPPECANOE... FREEPORT... CLENDENING... JEWETT... CADIZ... PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. LAT...LON 4040 8091 4018 8091 4021 8132 4033 8131 15
Special weather statement, Aug 8, 5:04 PM EDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
504 PM EDT WED AUG 8 2012
PAZ007-008-082145-
MERCER PA-VENANGO PA-
504 PM EDT WED AUG 8 2012
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MERCER AND VENANGO
COUNTIES...
AT 501 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES SOUTHEAST
OF MEADVILLE...MOVING SOUTHEAST AT 15 MPH.
WIND GUSTS TO 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM. INTENSE LIGHTNING CAN BE EXPECTED FROM THESE STORMS. MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES. DO NOT SEEK SHELTER UNDER
TREES.
SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
COOPERSTOWN... VAN... SUGARCREEK...
SENECA... POLK... PLEASANTVILLE...
OIL CREEK STATE PARK... OIL CITY...
FRANKLIN...
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.
LAT...LON 4147 7951 4144 7952 4144 7948 4134 7948
4134 7954 4132 7955 4132 7960 4128 7960
4125 7965 4123 7965 4139 8010 4149 8009
4149 8001 4163 7982 4163 7951Local storm report, Aug 8, 5:26 PM EDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
526 PM EDT WED AUG 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL 3 SE TIPPECANOE 40.24N 81.25W
08/08/2012 M1.00 INCH HARRISON OH TRAINED SPOTTER
&&
EVENT NUMBER PBZ1200933
RGSpecial weather statement, Aug 8, 5:29 PM EDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
529 PM EDT WED AUG 8 2012
OHZ057-058-068-082200-
GUERNSEY OH-MUSKINGUM OH-NOBLE OH-
529 PM EDT WED AUG 8 2012
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL NOBLE...SOUTHEASTERN
MUSKINGUM AND SOUTHWESTERN GUERNSEY COUNTIES...
AT 524 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES NORTHEAST
OF HIGH HILL...MOVING EAST AT 30 MPH.
WIND GUSTS TO 40 MPH AND PENNY TO NICKEL SIZE HAIL ARE POSSIBLE WITH
THIS STORM.
SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
HIGH HILL... CUMBERLAND... BELLE VALLEY...
WOLF RUN STATE PARK... CALDWELL...
SARAHSVILLE... DUDLEY... SUMMERFIELD...
THIS WILL IMPACT THE FOLLOWING HIGHWAY...
I-77 IN OHIO BETWEEN MILE MARKERS 21 AND 36.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.
LAT...LON 3992 8175 3986 8132 3964 8137 3973 8165
3975 8165 3975 8169 3978 8180
15Special weather statement, Aug 8, 6:57 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
657 PM EDT WED AUG 8 2012
OHZ041-PAZ013-082330-
COLUMBIANA OH-LAWRENCE PA-
657 PM EDT WED AUG 8 2012
...A THUNDERSTORM CLUSTER WILL AFFECT NORTHEASTERN COLUMBIANA AND
SOUTHERN LAWRENCE COUNTIES...
AT 654 PM EDT...A CLUSTER OF OF THUNDERSTORMS WITH THE LEADING
LOCATED 3 MILES SOUTH OF BESSEMER...WAS MOVING EAST AT 30 MPH.
WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
CLUSTER OF STORMS. HEAVY RAIN WILL POND WATER ON ROADS AND QUICKLY
FILL DITCHES AND SMALL STREAMS.
SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
BESSEMER... NEW CASTLE... ELLWOOD CITY...
THIS WILL IMPACT THE FOLLOWING HIGHWAYS...
I-376 BETWEEN MILE MARKERS 13 AND 14.
I-76 BETWEEN MILE MARKERS 1 AND 7.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.
LAT...LON 4102 8018 4086 8018 4086 8057 4091 8058
4091 8053 4103 8052
15Local storm report, Aug 8, 7:42 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
742 PM EDT WED AUG 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0723 PM TSTM WND DMG 2 ENE ENON VALLEY 40.86N 80.42W
08/08/2012 LAWRENCE PA PUBLIC
MULTIPLE TREES AND POWERLINES DOWN
&&
EVENT NUMBER PBZ1200934
RGThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 5:04 PM EDT | Special Weather Statement | PBZ | Venango | 41 min |
| Aug 8, 6:57 PM EDT | Special Weather Statement | PBZ | Lawrence | 33 min |
| Aug 8, 7:14 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Beaver, Butler, Lawrence | 30 min |
| Aug 8, 4:14 PM EDT | Special Weather Statement | PBZ | Noble | 31 min |
| Aug 8, 4:55 PM EDT | Severe Thunderstorm Warning | PBZ | Belmont, Guernsey, Harrison, Tuscarawas | 20 min |
| Aug 8, 5:29 PM EDT | Special Weather Statement | PBZ | Noble | 31 min |
| Aug 8, 7:27 PM EDT | Severe Thunderstorm Warning | PBZ | Columbiana | 33 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2012Severe Thunderstorm Warnings in Ohio, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.